Fibonacci, Lucas Numbers with Daul Bicomplex Numbers

Faik Babadag

Abstract


Recently, the authors give some results about Fibonacci and Lucas numbers. In this present paper, our object introduce a detailed study of a new generation of dual bicomplex Fibonacci numbers. We define new dual vector which is called dual Fibonacci vector. We give properties of dual Fibonacci vector to expert in geometry and then we introduce some formulas, facts and properties about dual bicomplex Fibonacci numbers and variety of geometric and algebraic properties which are not generally known.

Keywords


Dual bicomplex Fibonacci numbers; Dual Fibonacci numbers; Dual Lucas numbers; Dual Fibonacci vector

Full Text:

PDF

References


W. Guggenheimer, Differential Geometry, McGraw-Hill, New York (1963).

D. Rochon and M. Shapiro, On algebraic properties of bicomplex and hyperbolic numbers, Anal Univ. Oradea. Fasc. Mathematics 11 (2004), 71 – 110.

F. Babadag, The real matrices forms of the bicomplex numbers and homothetic exponential motions, Journal of Advances in Mathematics 8 (2014), 1401 – 1406.

R.A. Dunlap, The Golden Ratio and Fibonacci Numbers, World Scientific (1997).

S. Vajda, Fibonacci and Lucas Numbers and the Golden Section, Ellis Horwood Limited Publ., England (1989).

E. Verner and Hoggatt, Jr., Fibonacci and Lucas Numbers, The Fibonacci Association (1969).

A.F. Horadam, A generalized Fibonacci sequence, American Math. Monthly 68 (1961), 455 – 459.

A.F. Horadam, Complex Fibonacci numbers and Fibonacci quaternions, American Math. Monthly 70 (1963), 289 – 291.

M.N. Swamy, On generalized Fibonacci quaternions, The Fibonacci Quarterly 5 (1973), 547 – 550.

M.R. Iyer, Some results on Fibonacci quaternions, The Fibonacci Quarterly 7(2) (1969), 201 – 210.

S. Halıcı, On Fibonacci quaternions, Adv. in Appl. Clifford Algebras 22 (2012), 321 – 327.

M. Akyigit, H.H. Köksal and M. Tosun, Split Fibonacci quaternions, Adv. in Appl. Clifford Algebras 23 (2013), 535 – 545.

L. Feng, Decomposition of some type of Quatenions matrices, Linear and Multilinear Algebra 58(4) (2010), 431 – 444.

D. Tascı, Linear Algebra, 3, Academic Pres, Selcuk University, 142 – 155 (2005).

H.H. Hacısalihoglu, Motion Geometry and Quaternions Theory, G.Ü. Fen Edebiyat Fakültesi, Ankara (1983).




DOI: http://dx.doi.org/10.26713%2Fjims.v10i1-2.575

eISSN 0975-5748; pISSN 0974-875X